# SDR ASAA2022122941274

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,758 hours, 10,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXTERNAL EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED R2 EXTERIOR EMERGENCY LIGHT OP CHECK GOOD IAW B737-900AMM 33-51-00.
